Konishi anomaly approach to gravitational F terms

David, Justin R ; Gava, Edi ; Narain, K.S (2003) Konishi anomaly approach to gravitational F terms Journal of High Energy Physics, 2003 (09). 043-043. ISSN 1029-8479

Full text not available from this repository.

Official URL: http://doi.org/10.1088/1126-6708/2003/09/043

Related URL: http://dx.doi.org/10.1088/1126-6708/2003/09/043


We study gravitational corrections to the effective superpotential in theories with a single adjoint chiral multiplet, using the generalized Konishi anomaly and the gravitationally deformed chiral ring. We show that the genus one correction to the loop equation in the corresponding matrix model agrees with the gravitational corrected anomaly equations in the gauge theory. An important ingrediant in the proof is the lack of factorization of chiral gauge invariant operators in presence of a supergravity background. We also find a genus zero gravitational correction to the superpotential, which can be removed by a field redefinition.

Item Type:Article
Source:Copyright of this article belongs to IOP Publishing.
ID Code:117056
Deposited On:14 Apr 2021 09:17
Last Modified:14 Apr 2021 09:17

Repository Staff Only: item control page